# SDR TWAA9906102

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Row 26-34
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EGRESS LIGHTS DIM AT ROWS 26 TO 34.  DRIED OUT THE POWER SUPPLY CABLE AND THE LAMP CONNECTIONS.  CHECK-C 5-9-98 LAX.
